MathSciNet Relay Station
MathSciNet bibliographic data
MR449356 (56 #7661) 81.60
Pastur, L. A. The behavior of certain Wiener integrals as $t\rightarrow \infty $ and the density of states of Schrödinger equations with random potential. (Russian) Teoret. Mat. Fiz. 32 (1977), no. 1, 88–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement